MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; LIGHTING SYSTEM
Model Number G-SERIES LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported half of the yoke cover to their harmonyair g-series lighting system detached and fell during a patient procedure.The yoke cover fell into the sterile field.The affected instruments were replaced, there was no impact to the patient, and the procedure was completed successfully without report of delay.The lighting system was removed from service awaiting onsite inspection.
 
Additional Manufacturer Narrative
The steris service technician arrived onsite to inspect the harmonyair g-series lighting system and confirmed the yoke cover was damaged.The technician confirmed the damage is attributed to user facility personnel bumping the lighthead into walls or other equipment.The steris service technician replaced the lighthead cover, tested the unit, confirmed it was operating according to specification, and returned it to service.The harmonyair g-series gen2 operator manual ((b)(4)) documents the following statements within the safety precautions section, "warning - personal injury and/or equipment damage hazard avoid damage after collisions.The monitor mount may become damaged and fail if it collides with other objects, walls, or ceilings.Check the monitor mount for potential damage after collisions.Inform the operator if in doubt.Caution - possible equipment damage.Do not bump lightheads into walls or other equipment.Avoid damage to the monitor mount.To avoid damage to the monitor mount: do not use force when moving the monitor mount into the limit positions.Avoid collisions with other components." steris clinical support representative counseled user facility personnel on the proper use and operation of the lighting system, specifically on how to move the lightheads to avoid bumping into walls or other equipment.No additional issues have been reported.

Brand Name
HARMONYAIR
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19941621
Report Number1043572-2024-00053
Device Sequence Number20673060
Product Code FSY
UDI-Device Identifier00724995207595
UDI-Public(01)00724995207595
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-SERIES LIGHTING SYSTEM
Device Catalogue NumberLG05V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown